MAUDE Adverse Event Report: MAQUET CARDIOVASCULAR LLC ACROBAT-I STABILIZER; STABILIZER, HEART

MAQUET CARDIOVASCULAR LLC ACROBAT-I STABILIZER; STABILIZER, HEART
Model Number OM-10000
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/29/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device has been returned to the factory and is being evaluated.A supplemental report will be submitted when the evaluation is completed.Event site name exceeds character limitations: (b)(6).
 
Event or Problem Description
The hospital reported that during an opcab procedure, the acrobat-i stabilizer was attached to the retractor.When they tried to tighten the device, the tightening knob just kept spinning and would not tighten.
 
Additional Manufacturer Narrative
Tw (b)(4).Updated sections: b4,g3,g6,h2,h3,h6,h11.The device was returned to the factory for evaluation on 11/05/2025.An investigation was conducted on 11/05/2025.A visual inspection was conducted.Signs of clinical use and evidence of blood was observed on the baffle.The device was securely assembled onto a reference retractor blade by sliding the stabilizer base onto the rail and locking the lever.The knob was evaluated for its ability to tighten the flexlink arm while the locking lever was in both the locked and unlocked positions.The flexlink arm was not secured in position when the knob was turned clockwise.The knob did not tightened the arm.Based on the returned condition of the device as well as the evaluation results, the reported failure "mechanical problem" was confirmed.A manufacturing engineering evaluation was conducted.The issue with the flexlink arm not being able to be secured in position when the knob was turned clockwise was confirmed.The complaint device did show signs of clinical use.During this investigation, complaints team observed a mechanical problem in the form of flex link arm not being able to tighten upon turning the knob to tighten the flex link arm and asked manufacturing engineering to further investigate.Manufacturing engineering investigated this potential mechanical failure by attaching the complaint stabilizer device on the standard blade to replicate this mechanical failure of flex link arm not being able to tighten upon turning the knob in clockwise direction and observed that the knob kept rotating without engaging with acme nut as intended.Outcome of this test showed flexlink arm was not able to tighten upon turning the knob in clockwise direction.Therefore, mechanical failure of flexlink arm not being able to tighten was confirmed.Device was further evaluated to see any missing component or any other defect.Device was investigated by separating the knob from housing mount to expose the inner subassembly of acme nut and acme screw for inspection.Inspection revealed no signs of defects on acme nut and acme screw housed inside the knob attached to housing mount.However, this complaint device showed solidified adhesive build up inside the acme nut which interfered with engagement of acme nut to lead in acme screw.This further clarified the acme nut being stuck and not able to engage with acme screw resulting in flex link arm not being able to tighten upon turning the knob.Out of tolerance consideration: flexlink arm of a stabilizer device not being able to tighten upon turning the knob in clockwise direction seems to have caused by solidified adhesive/grease on acme nut dispensed during manufacturing per procedure (om-10000 knob assembly).Shop floor paperwork for the om-10000 batches 3000503449 was reviewed to identify the equipment used at the knob assembly station.Subsequently, an oot query was performed for the date range from 01-oct-2023 to 29-oct-2025.An analysis was performed, which confirmed that no equipment used in the om-10000 knob assembly was out of tolerance.Based on the manufacturing engineering evaluation, the reported failure "mechanical problem" was confirmed.The lot #3000503449 history record review was completed.There were no ncmrs, rework, or deviations documented for the reported lot number.Based on the dhr/lhr review results, it was determined that there is no relation between the batch manufacturing process and the reported failure.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
(b)(4).Updated sections: b4,b5,g3,g6,h2,h6,h11.
 
Event or Problem Description
The hospital reported that during an opcab procedure, the acrobat-i stabilizer was attached to the retractor.When they tried to tighten the device, the tightening knob just kept spinning and would not tighten.They opened new om-10000, there was no delay.There was no patient harm.

Brand Name
ACROBAT-I STABILIZER
Common Device Name
STABILIZER, HEART
Manufacturer (Section D)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer (Section G)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer Contact
arelean guzman
45 barbour pond drive
wayne, NJ 07470
MDR Report Key23622506
Report Number2242352-2025-0001221
Device Sequence Number10072846
Product Code MWS
UDI-Device Identifier00607567700581
UDI-Public(01)00607567700581(10)3000503449(17)270918
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberOM-10000
Device Catalogue NumberOM-10000
Device Lot Number3000503449
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/05/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/29/2025
Supplement Date Received by Manufacturer12/05/2025
12/23/2025
Initial Report FDA Received Date11/21/2025
Supplement Report FDA Received Date12/22/2025
12/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NO
Patient SexUnknown